CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Improved Gastrointestinal Involvement in Systemic Sclerosis after Immunoglobulin Treatment
Kyoung Jin Choi, Jeong Hwa Hwang, Hyun-Sook Kim, Joon Seong Lee
Korean J Med. 2017;92(2):213-218.   Published online 2017 April 1    DOI: https://doi.org/10.3904/kjm.2017.92.2.213

Excel Download

Improved Gastrointestinal Involvement in Systemic Sclerosis after Immunoglobulin Treatment
The Korean Journal of Medicine. 2017;92(2):213-218   Crossref logo
Link1 Link2 Link3

Gastrointestinal Involvement in Systemic Sclerosis
Handbook of Systemic Autoimmune Diseases. 2017;243-261   Crossref logo
Link1 Link2

Gastrointestinal Involvement of Systemic Sclerosis
Gastrointestinal and Hepatic Manifestations of Rheumatic Diseases. 2019;123-136   Crossref logo
Link1

Gastrointestinal involvement in systemic sclerosis
Indian Journal of Rheumatology. 2008;3(1):13-20   Crossref logo
Link1 Link2

Gastrointestinal involvement in systemic sclerosis
Clinics in Dermatology. 1994;12(2):259-265   Crossref logo
Link1 Link2

Nonpharmacological Treatment in Systemic Sclerosis
Systemic Sclerosis. 2017;   Crossref logo
Link1

Gastrointestinal Involvement of Sarcoidosis
Handbook of Systemic Autoimmune Diseases. 2017;377-397   Crossref logo
Link1 Link2

Improved pulmonary function in systemic sclerosis after treatment with cyclophosphamide
Arthritis & Rheumatism. 1994;37(5):729-735   Crossref logo
Link1 Link2

High burden of skin sclerosis is associated with severe organ involvement in patients with systemic sclerosis and systemic sclerosis overlap syndrome
Rheumatology International. 2018;38(12):2279-2288   Crossref logo
Link1 Link2 Link3

A case of toxic epidermal necrolysis with involvement of the GI tract after systemic contrast agent application at cardiac catheterization
Gastrointestinal Endoscopy. 2005;62(4):638-642   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. Korean J Med has participated in CrossRef Text and Data Mining service since September 11, 2015.